Sub-Gaussian estimates of heat kernels on infinite graphs

File Description SizeFormat 
Sub-Gaussian estimates of heat kernels on infinite graphs_PV.pdfno version478.08 kBAdobe PDFView/Open
Title: Sub-Gaussian estimates of heat kernels on infinite graphs
Authors: Grigor'yan, A
Telcs, A
Item Type: Journal Article
Issue Date: 15-Sep-2001
Citation: DUKE MATH J Vol.( 109 ) No.( 3 ) pp 451 - 510
URI: http://hdl.handle.net/10044/1/221
Publisher Link: http://dx.doi.org/10.1215/S0012-7094-01-10932-0
ISSN: 0012-7094
Start Page: 451
End Page: 510
Copyright Statement: © Duke University Press
Volume: 109
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx